# SDR DALA2025021101078

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 92,446 hours, 15,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 FOUND RH WING I/B FLAP AFT FLAP UPPER SURFACE WORN AT I/B EDGE AREA. CORRECTIVE ACTION: REPAIRED RH WING I/B FLAP AFT FLAP UPPER SURFACE WORN AT I/B EDGE AREA AS PER B767-400 SRM 51-70-10-2R-2 AND SRM 57-53-01. (0804433)
